An extremal problem for Bernstein polynomials.

Gavrea, Ioan; Kacsó, Daniela

General Mathematics (1998)

  • Volume: 6, page 15-15
  • ISSN: 1221-5023

How to cite


Gavrea, Ioan, and Kacsó, Daniela. "An extremal problem for Bernstein polynomials.." General Mathematics 6 (1998): 15-15. <>.

author = {Gavrea, Ioan, Kacsó, Daniela},
journal = {General Mathematics},
keywords = {Bernstein operator; uniform norm},
language = {eng},
pages = {15-15},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {An extremal problem for Bernstein polynomials.},
url = {},
volume = {6},
year = {1998},

AU - Gavrea, Ioan
AU - Kacsó, Daniela
TI - An extremal problem for Bernstein polynomials.
JO - General Mathematics
PY - 1998
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 6
SP - 15
EP - 15
LA - eng
KW - Bernstein operator; uniform norm
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.